# SDR SWAA2024121373000

- Difficulty date: December 1, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN ENTRY DOOR ESCAPE SLIDE LOOSE AT ATTACH POINTS.<[01] SECURED SLIDE PER SOPM 20-50-01.;[02] 02 - INSPECTED PER [SOPM SOPM REPREF NOT FOUND (SOPM REPAIR REFERENCE NOT FOUND (NO FOLLOW-ON ACTIONS REQUIRED))] 20-50-01
